# SDR CKSA97330

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND FS 570 FRAME CRACKED AT SEAT TRACK INTERSECTION RBL 25 C1 CARGO FLOOR.  INSTALLED DOUBLER REPAIR IAW B747 SRM 51-40-03 FIG 3, (2024-T3).  C-CHECK WORK CARD NUMBER 7CI1014.  NON-ROUTINE TASK CARD NUMBER 108371.
